# SDR AALA20120520025

- Difficulty date: May 20, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 35,993 hours, 14,846 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND ON THE UPPER CAP OF THE FLOORBEAM AT BODY STATION 294.5.  ACCOMPLISHED UPPER CAP SPLICE REPAIR AT APPROXIMATELY LEFT BUTTLINE 1 PER B737-53-023882.
